# SDR IPXA1M70691

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6044115
- Part serial: 0352
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW LEVEL 1 ALERT DISPLAYED DURING AIR SYS TEST.  R & R EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-4.  OPS CHECKED GOOD.
